Transport and equilibrium in non--conservative systems
L. Chayes and H.K. Lei
Advances in Differential Equations,
Volume 23, Number 1-2 (2018), 1-64
Nonlinear travelling waves on complete Riemannian manifolds
Mayukh Mukherjee
Advances in Differential Equations,
Volume 23, Number 1-2 (2018), 65-88
Elliptic and parabolic equations with Dirichlet conditions at infinity on Riemannian manifolds
P. Mastrolia, D.D. Monticelli,and F. Punzo
Advances in Differential Equations,
Volume 23, Number 1-2 (2018), 89-108
Sign-changing solutions for non-local elliptic equations involving the fractional Laplacain
Yinbin Deng and Wei Shuai
Advances in Differential Equations,
Volume 23, Number 1-2 (2018), 109-134
Almost global existence of weak solutions for the nonlinear elastodynamics system for a class of strain energies
Sébastien Court and Karl Kunisch
Advances in Differential Equations,
Volume 23, Number 1-2 (2018), 135-160
On the focusing energy-critical fractional nonlinear Schrödnger equations
Yonggeun Cho, Gyeongha Hwang, and Tohru Ozawa
Advances in Differential Equations,
Volume 23, Number 3-4 (2018), 161-192
Global regularity of the 2D magnetic Bénard system with partial dissipation
Zhuan Ye
Advances in Differential Equations,
Volume 23, Number 3-4 (2018), 193-238
Asymptotics for the modified Boussinesq equation in one space dimension
Nakao Hayashi and Pavel I. Naumkin
Advances in Differential Equations,
Volume 23, Number 3-4 (2018), 239-294
The Friedrichs extension for elliptic wedge operators of second order
Thomas Krainer and Gerardo A. Mendoz
Advances in Differential Equations,
Volume 23, Number 3-4 (2018), 295-328
Regularity and time behavior of the solutions of linear
and quasilinear parabolic equations
Maria Michaela Porzio
Advances in Differential Equations,
Volume 23, Number 5-6 (2018), 329-372
Regularity and singularity of the blow-up curve for a
wave equation with a derivative nonlinearity
Takiko Sasaki
Advances in Differential Equations,
Volume 23, Number 5-6 (2018), 373-408
Traveling waves in a simplified gas-solid combustion model in porous media
Fatih Ozbag, Stephen Schecter, and Grigori Chapiro
Advances in Differential Equations,
Volume 23,
Number 5-6 (2018), 409-454
Mountain pass solutions for the fractional Berestycki-Lions problem
Ambrosio Vincenzo
Advances in Differential Equations,
Volume 23,
Number 5-6 (2018), 455-488
Local well-posedness and global existence for the biharmonic heat equation with exponential nonlinearity
Mohamed Majdoub, Sarah Otsmane, and Slim Tayachi
Advances in Differential Equations,
Volume 23,
Number 7-8 (2018), 489-522
Weak solvability for Dirichlet partial differential inclusions in Orlicz-Sobolev spaces
Nicuşor Costea, Gheorghe Moroşanu, and Csaba Varga
Advances in Differential Equations,
Volume 23,
Number 7-8 (2018), 523-554
Existence results for non-local elliptic systems with nonlinearities interacting with the spectrum
Olímpio H. Miyagaki and Fábio Pereira
Advances in Differential Equations,
Volume 23,
Number 7-8 (2018), 555-580
Diffusion phenomena for the wave equation with space-dependent damping term growing at infinity
Motohiro Sobajima and Yuta Wakasugi
Advances in Differential Equations,
Volume 23,
Number 7-8 (2018), 581-614
Ground and bound state solutions for a
Schrödinger system with linear and nonlinear couplings in $\mathbb{R}^N$
Kanishka Perera, Cyril Tintarev, Jun Wang, and Zhitao Zhang
Advances in Differential Equations,
Volume 23,
Number 7-8 (2018), 615-648
On the modified scattering of 3-d Hartree type
fractional Schrödinger equations with Coulomb potential
Yonggeun Cho, Gyeongha Hwang, and Changhun Yang
Advances in Differential Equations,
Volume 23,
Number 9-10 (2018), 649-692
Global existence for the heat flow of symphonic maps into spheres
Masashi Misawa and Nobumitsu Nakauchi
Advances in Differential Equations,
Volume 23,
Number 9-10 (2018), 693-724
Well-posedness for the Cauchy problem of the Klein-Gordon-Zakharov system in five and higher dimensions
Isao Kato and Shinya Kinoshita
Advances in Differential Equations,
Volume 23,
Number 9-10 (2018), 725-750
Long-time behavior of solutions to the fifth-order modified KdV-type equation
Mamoru Okamoto
Advances in Differential Equations,
Volume 23,
Number 9-10 (2018), 751-792
Extension theory approach in the stability of the standing waves for the NLS equation with point interactions on a star graph
Jaime Angulo Pava and Nataliia Goloshchapova
Advances in Differential Equations, Volume 23, Number 11-12 (2018), 793-846
A classification for wave models with time-dependent potential and speed of propagation
Marcelo Rempel Ebert and Wanderley Nunes do Nascimento
Advances in Differential Equations, Volume 23, Number 11-12 (2018), 847-888
On a generalized fractional Du Bois-Reymond lemma and its applications
Rafał Kamocki
Advances in Differential Equations, Volume 23, Number 11-12 (2018), 889-908